Posted by Dave Emond on November 17, 2001 at 02:01:04:
In Reply to: Has anyone taken Sansert? posted by Kathy R on November 16, 2001 at 23:20:59:
I think Sansert was the worst med ever given me, and I've had some bad experiences with meds. Sansert was the only one that ever took me far enough to the edge that I would have seriously killed myself had I the chance. The pain never decreased from using it, and the side effects were horrible. Had I not been turned into a zombie by this stuff, the inability to think clearly and the watchful eyes of my family ... I would be dead now. I'm hoping someone will contradict my attitude about this drug, and say they had success, but I will be surprised.
I'm not trying to scare you Kathy, just think you should talk to your doctors about this before you agree to take it. It's already obvious you, like many of us, are being a lab rat with the medications pouring on. There are no severe interactions between all these drugs, so you can feel safe there.
Sansert causes vascoconstriction (or narrowing of the arteries and viens) that supply blood to the head. If you take it, eat and drink! This will be extremely hard to do, but force yourself, it is very important.
Please study up on Sansert before you agree, with 3 meds already in your system, it sounds like your doctor is fishing for a solution, and in my own opinion, Sansert is trouble.
Someone please tell Kathy different if I'm wrong, I have no intention of scaring her. I just know what it did to me.
You probably know more about CH than your doctor, or can learn more here, please continue to research Sansert, just as you are now.
Hope you find the right answer, and don't just take my opinion, research more!
Post a Followup